# SDR PCSA071506

- Difficulty date: July 15, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- Aircraft time: 58,943 hours, 32,590 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129952
- Part serial: 02526
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP ASYMMETRY DURING FLAP RETRACTION DEPARTING PAP.  ACCOMPLISHED ASYMMETRY FLAP PROCEDURE PER AMERIJET MANUAL.  AIRCRAFT RETURNED TO PAP.  MAINTENANCE REPLACED THE INBOARD FLAP POSITION INDICATOR AND PERFORMED THE OPERATIONAL CHECK PER THE B727 MM 27-52-21.
